# SDR DALA2015082705354

- Difficulty date: August 25, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 36,960 hours, 31,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY RELEASE PIN ON L1 DOOR SLIDE UNSECURE.  R & R SLIDE IAW AMDS 2561-4641.
